Proximate Exceptional Values of Entire and Meromorphic Functions.
Mathematische Annalen, Tome 191 (1971), pp. 69-78
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1971__191_162123,
author = {S.H. DWIVEDI},
title = {Proximate {Exceptional} {Values} of {Entire} and {Meromorphic} {Functions.}},
journal = {Mathematische Annalen},
pages = {69--78},
year = {1971},
volume = {191},
zbl = {0207.37202},
url = {http://geodesic.mathdoc.fr/item/MAN_1971__191_162123/}
}
S.H. DWIVEDI. Proximate Exceptional Values of Entire and Meromorphic Functions.. Mathematische Annalen, Tome 191 (1971), pp. 69-78. http://geodesic.mathdoc.fr/item/MAN_1971__191_162123/